# SDR USAA920081960

- Difficulty date: September 25, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323046420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL MAJOR REPAIR C7 CHECK NR 6062562.  CORROSION ON SEAT TRACK AT FR 24 - FR 35 Y765.  REPLACED SEAT TRACK AT FR 24 - FR 35 Y765 IAW SRM 51-72-11.
